Forgot to change my fentanyl patches & now I've gone into withdrawal till they kick back in again.
I'm on 112mg every 3days & I've been on them 3yrs.
The worse symptom is my restless arm's. Any suggestions to ease it?
when were you supposed to change it & when did you actually do it?
I've heard it usually takes 3-8 hours for a patch to kick in, but I've personally had it take up to 16 hours for a new patch to kick in once withdrawals start. I am unable to take anything for withdrawals as I'm pregnant, but have heard that the RLS & restless arms are usually the worst.... for me it's the pain, fevers, RLS & increased sensitivity to everything.
Hoping you get some relief soon, but I can't help with any info I know unless I know when the patch was due & when it was actually changed. Let me know & I'd be happy to help :-)
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.